# SDR GTIA2020061985207

- Difficulty date: June 18, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 10,605 hours, 4,736 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT FLIGHT ATTENDANT REPORTED IN REAR OF AIRCRAFT ON FINAL.  PERFORMED OPERATIONAL CHEK OF BOTH PACKS OFF THEIR REPSECTIVE ENGINES. NO ODORS DETECTED IAW AMM 21-00-00 A/C OK FOR SERVICE
